AnsweredAssumed Answered

Losing my mind

Question asked by Gwenivere on Feb 28, 2019
Latest reply on Mar 9, 2019 by Gwenivere

    I’ve been on 7mg patches for over 3 weeks now and the withdrawl is the worst it’s ever been.  I’ve called quit coaches, seen a doctor (mine was not available so so this one got into tests and scary stuff) and I know it is exactly when I dropped from 14’s to 7’s.  I’m very confused as to why my body hasn’t adapted better.  One quit coach suggested  this   Is the actual quit as the 14’s had me at my smoking level.  Not to ever invalidate anyone’s quit, but I did read having an anxiety disorder complicates this more.  Makes sense what was once under control with meds change combined with the anxiety that comes with withdrawl anyw ay.  I guess this is a redundant topic for me.  Sorry about that. Just so tired of feeling loony tunes and wanting to rip my hair out.  I guess I could go back to 14’s and see what that does.  But that means facing this again possibly.  Has anyone had this last longer than the so called norm?  I figured 2 weeks or so of it being very tough, but this is getting unbearable.  The sweats are one of the worst symptoms to emerge as well as extreme impatience with tasks and people.

Outcomes